# SDR ASAA0640654

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69389004
- Condition: Misdrilled
- Location: Bs 353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED HOLE IN CASTING WEB.  REMOVED DAMAGED CASTING WEB AND REPLACED PER EA 5310 02633.
